Is it normal to have shortness of breath and palpitation after stent put in heart?
User rating for this question
My partner had a stent put in his heart in March this year and since then and even now he has shortness of breath, palpitations and what he calls flutterings. Is this normal? He also breaks out in a cold sweat sometimes and gets real clammy. He cant do what he used to. I thought a stent was supposed to make you feel better. Thanks a lot for your answer.
Posted Wed, 18 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 59 minutes later
Brief Answer: Please refer to the suggestion below... Detailed Answer: Hi XXXXXXX Your partner is suffering of ischemic heart disease; therefore, he will still have such complains. The stent put in his heart would improve his condition, but the symptoms will remain. That's normal for his disease. I recommend him to take his medicines regularly as prescribed by his cardiologist. I also suggest to repeat ECG, cardiac Echo, stress test and other cardiac tests to see in depth and analyse better his condition. If everything is ok, then, I suggest to talk to his cardiologist to change his therapy. Perhaps he needs other medications or other doses. I advise to - avoid doing those exercises that can give him such symptoms. - go on following the lifestyle and diet regimen as recommended by his cardiologist. Hope it answered to your inquiries! Feel free to ask me again at the next follow up if you have further questions! Dr.Benard